Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



The multiplicative completion of sets of functions

Authors: R. P. Boas Jr. and Harry Pollard
Journal: Bull. Amer. Math. Soc. 54 (1948), 518-522
MathSciNet review: 0026703
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • Ralph Palmer Agnew, On sequences with vanishing even or odd differences, Amer. J. Math. 66 (1944), 339–340. MR 10619, DOI
  • W. H. J. Fuchs, A theorem on finite differences with an application to the theory of Hausdorff summability, Proc. Cambridge Philos. Soc. 40 (1944), 189–197. MR 10621
  • W. H. J. Fuchs, On the closure of $\{e^{-t}t^{a_\nu }\}$, Proc. Cambridge Philos. Soc. 42 (1946), 91–105. MR 14501
  • J. A. Shohat and J. D. Tamarkin, The Problem of Moments, American Mathematical Society Mathematical surveys, Vol. I, American Mathematical Society, New York, 1943. MR 0008438
  • 5. L. Schwartz, Étude des sommes d’exponentielles réelles, Actualités Scientifiques et Industrielles, no. 959, Paris, 1943.

Additional Information